Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 37, NWS Milwaukee, WI

May 12, 2014Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 7:33 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 7:33 PM CDT (00:33 UTC)
Expired
May 12, 2014, 8:00 PM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 46 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 7:48 PM CDTTSTM WND GST 604 Nw Milwaukee, WIAT INTERSECTION OF 56TH ST AND NASH ST.
May 12, 7:48 PM CDTHAIL 24 Nw Milwaukee, WIAT INTERSECTION OF 56TH AND NASH ST.
May 12, 7:48 PM CDTHAIL 24 Nw Milwaukee, WIAT INTERSECTION OF 56TH AND NASH ST. AREA DAMAGES INCLUDE BROKEN WINDOWS...DENTED VEHICLES...AND EXTENSIVE DAMAGE TO TREES AND SHRUBBERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WUUS53 KMKX 130033
SVRMKX
WIC079-133-130100-
/O.NEW.KMKX.SV.W.0037.140513T0033Z-140513T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
733 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 800 PM CDT

* AT 733 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW
  BERLIN...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BUTLER AROUND 740 PM CDT.
  WAUWATOSA AROUND 745 PM CDT.
  WHITEFISH BAY AROUND 750 PM CDT.
  FOX POINT AND BAYSIDE AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE UW-
MILWAUKEE...GLENDALE AND SHOREWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4302 8818 4313 8822 4320 8799 4319 8789
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 0033Z 249DEG 40KT 4301 8814 

HAIL...1.00IN
WIND...60MPH

$$

MARQUARDT
2 follow-up statements
722 
WWUS53 KMKX 130046 RRA
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
746 PM CDT MON MAY 12 2014

WIC079-133-130100-
/O.CON.KMKX.SV.W.0037.000000T0000Z-140513T0100Z/
MILWAUKEE WI-WAUKESHA WI-
746 PM CDT MON MAY 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN MILWAUKEE AND NORTHEASTERN WAUKESHA COUNTIES...

AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
MILWAUKEE...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  FOX POINT AROUND 750 PM CDT.
  BAYSIDE AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE UW-
MILWAUKEE...GLENDALE AND SHOREWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4302 8818 4313 8822 4320 8799 4319 8789
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 0046Z 249DEG 31KT 4309 8793 

HAIL...1.00IN
WIND...60MPH

$$

GEHRING
578 
WWUS53 KMKX 130056
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT MON MAY 12 2014

WIC079-133-130106-
/O.EXP.KMKX.SV.W.0037.000000T0000Z-140513T0100Z/
MILWAUKEE WI-WAUKESHA WI-
756 PM CDT MON MAY 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MILWAUKEE AND
NORTHEASTERN WAUKESHA COUNTIES WILL EXPIRE AT 800 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHEAST WISCONSIN.

LAT...LON 4302 8818 4313 8822 4320 8799 4319 8789
      4312 8790 4310 8787 4307 8787
TIME...MOT...LOC 0053Z 249DEG 40KT 4309 8793 

$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:10 PM CDT, 4 hours 23 minutes earlier.

Area forecast discussion, May 12, 3:10 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON MAY 12 2014

.REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM

ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO
NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING.
SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS
ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE
WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW
BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN.
ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM
SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR
SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH
LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD
FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED
DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER
IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD
BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE
PROBLEMS.

.TUESDAY - CONFIDENCE...MEDIUM

LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT
SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE
MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY
SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN
CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD
ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15
DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY
A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS
SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL
COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST.

.TUESDAY NIGHT - CONFIDENCE...HIGH

A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI.  85H
TEMPS FALL TO AROUND 0C OVERNIGHT.  BOUNDARY LAYER MIXING WILL KEEP
THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40
TO 45F.

.WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM.

UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP
THREAT.  SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS
OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING
LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS.  MID-
LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING
SOME -RA TO SOUTHEAST WI WED NGT INTO THU.  HOWEVER LATEST CANADIAN
A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE.  DUE TO
UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY
SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS
EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI.  LOW LEVEL THERMAL
PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO
TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT
TIMES.

.THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM.

LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU
NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR
THE END OF THE WEEK...ON INTO THE WEEKEND.  THIS WILL RESULT IN
CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER
SRN WI INTO SATURDAY.  THE UPPER LOW FINALLY STARTS TO BREAK DOWN
OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE
AREA BEGINNING SUNDAY.  OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S
SEVERAL NIGHTS.  WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK
ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT.

&&

.AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION
INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA
WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY
OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG
INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS
ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE
PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING
UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG
CONCERNS ARE NORTH OF TAF SITES.

&&

.MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT
FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE
FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...NONE.
LM...DENSE FOG ADVY LMZ643 TIL 03Z/13.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...PC
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 6:08 PM CDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
608 PM CDT MON MAY 12 2014

WIZ046-047-051-052-056>060-062>072-132315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
608 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL
AND SOUTHEAST WISCONSIN THROUGH 11 PM CDT. MORE STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD.

THE SEVERE WEATHER RISKS ARE DAMAGING WINDS...LARGE HAIL AND
ISOLATED TORNADOES.

LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD
FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT
AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID
AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS.

SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ643>646-132315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
608 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON
UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL
AND DAMAGING WINDS.

MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT.

A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON
THROUGH 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY
CONDITIONS THURSDAY AND THURSDAY NIGHT.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, May 12, 7:19 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
719 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     STURTEVANT              42.70N 87.90W
05/12/2014                   RACINE             WI   LAW ENFORCEMENT

            QUARTER SIZE HAIL AND A BOAT OVERTURNED FROM THUNDERSTORM
            WIND GUST.

&&

BHAHN
Local storm report, May 12, 7:22 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             STURTEVANT              42.70N 87.90W
05/12/2014  M1.25 INCH       RACINE             WI   LAW ENFORCEMENT

            1.25 INCH DIAMETER HAIL.

&&

BHAHN
Special weather statement, May 12, 7:24 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
724 PM CDT MON MAY 12 2014

WIZ064-065-070-130100-
WAUKESHA-JEFFERSON-WALWORTH-
724 PM CDT MON MAY 12 2014

...A STRONG THUNDERSTORM WILL AFFECT WAUKESHA...JEFFERSON...
WALWORTH...

AT 723 PM CDT...A STRONG THUNDERSTORM WAS OVER PALMYRA...OR NEAR
WHITEWATER...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

THIS STORM WILL BE NEAR...
  DOUSMAN AND NORTH PRAIRIE AROUND 745 PM CDT.
  MUKWONAGO AROUND 750 PM CDT.
  WALES AROUND 755 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HEBRON...NWS
MILWAUKEE/SULLIVAN...EAGLE...OCONOMOWOC LAKE...LAPHAM PEAK ST PARK...
GENESEE DEPOT...ROME...SULLIVAN AND GENESEE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4282 8867 4290 8873 4314 8846 4285 8825
TIME...MOT...LOC 0023Z 241DEG 27KT 4288 8862

MARQUARDT
Local storm report, May 12, 7:26 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
726 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       STOUGHTON               42.92N 89.22W
05/12/2014  M1.60 INCH       DANE               WI   AMATEUR RADIO

            1.6 INCHES OF RAIN FROM 745 AM TO 700 PM.

&&

BHAHN
Local storm report, May 12, 7:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
728 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 NW RACINE             42.76N 87.83W
05/12/2014  E0.75 INCH       RACINE             WI   TRAINED SPOTTER

            DIME SIZE HAIL ALONG WITH HEAVY RAIN. RIVER OF WATER
            FLOWING THROUGH HIS BACK YARD.

&&

BHAHN
Local storm report, May 12, 7:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 WSW RACINE            42.72N 87.82W
05/12/2014  M1.50 INCH       RACINE             WI   TRAINED SPOTTER

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:10 PM CDTAreal Flood AdvisoryMKXJefferson, Rock, Walworth, Waukesha2 hr
May 12, 7:17 PM CDTSevere Thunderstorm WarningMKXRacine13 min
May 12, 7:23 PM CDTSpecial Marine WarningMKX82 min
May 12, 7:24 PM CDTSpecial Weather StatementMKXWaukesha36 min
May 12, 7:29 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Racine, Walworth, Waukesha31 min
May 12, 7:32 PM CDTAreal Flood AdvisoryMKXMilwaukee, Ozaukee, Washington, Waukesha118 min
May 12, 7:37 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Waukesha113 min
May 12, 8:11 PM CDTSpecial Weather StatementMKXKenosha, Racine, Walworth64 min
May 12, 8:19 PM CDTSpecial Weather StatementMKXRock41 min
May 12, 8:29 PM CDTAreal Flood AdvisoryMKXGreen, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more2 hr
May 12, 8:38 PM CDTFlash Flood WarningMKXKenosha, Racine3 hr
May 12, 8:39 PM CDTSevere Thunderstorm WarningMKXRock, Walworth36 min
May 12, 9:15 PM CDTSpecial Weather StatementMKXWalworth30 min
May 12, 9:29 PM CDTFlash Flood WarningMKXJefferson, Milwaukee, Waukesha3 hr
May 12, 9:31 PM CDTSpecial Weather StatementMKXWaukesha44 min
May 12, 9:34 PM CDTSpecial Weather StatementMKXWaukesha26 min
May 12, 11:37 PM CDTRiver Flood WarningMKXWaukesha22 hr
May 13, 2:34 AM CDTMarine Dense Fog AdvisoryMKX4 hr
May 13, 4:57 AM CDTRiver Flood WarningMKXKenosha7 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.